# SDR SWIA201439708

- Difficulty date: October 3, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 21,039 hours, 12,883 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 913-927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON ACFT OUTER SKIN AT STRINGER 27, BS FS 913-927.  C-CHECK, REMOVED DAMAGE ON FUSELAGE SKIN IAW REO.
